# SDR P5CA9500248

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Land
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR FORWARD SEAL LAND 10 INCHES AND 30 INCHES UP FROM INBOARD BOTTOM CORNER IS BENT.  STRAIGHTENED PER BOEING SRM 51-40-03.
